The title of this blog is from the book Blood Beast (Book 5 of the Demonata series). I take no credit for it. ^_^

Monday, February 24, 2014


@Bella - I practically was a zombie XD I was so tired and sleepy all day. Never doing that crazy shit again XD

My mom and my bf are still bugging me about making an appointment with a therapist. But then my mom gave me an article on people getting awful withdrawal symptoms from Xanax after taking their doctor-prescribed dose of it. Wtf. So I'm kinda holding off on that. I dunno. I'm not thin enough to get therapy. Yes, I know it's for anxiety, which isn't weight-related, but still. What if the therapist is just like "just go eat your feelings, like you obviously do cause you're so fucking fat?" I know they wouldn't actually be that rude but still... what if they think that? I dunno. I'll wait until I'm thin. Then maybe I'll deserve it.

Just for the record, I'm not being totally stupid. I am trying to take care of myself and keep myself from going crazy. Like I have a few friends I can call who'll help me calm down and the bf always helps when he's home and stuff. So I'm really not being terribly irresponsible.

1 comment:

  1. I totally respect your decision and will support you no matter what, but my advice would be to see the therapist. If you wait until you've lost a lot of weight and they notice you have an ED, my experience says it'll be a lot harder to get help with the anxiety if they want to treat your ED. The best I can get is prescriptions from my GP, when I've seen psychiatrists they've all said I need to get a grip on my ED before they can offer me much help with my anxiety or PTSD or whatever.

    Also, withdrawals from prescription medication can happen, but a lot of it's when people just stop taking their meds without telling their doctor. If you've got a doctor overseeing things, they can slowly decrease your dose so you don't experience withdrawals. If you do, there are sometimes secondary medications available for short-term use to help you ease off meds. It's not an easy decision to start or stop taking medication, and it can be a lengthy process to do it safely, but please don't let that scare you away from something that might actually help, and if it helps it's worth it.

    Take care as best you can xx